# SDR CALA2024120601436

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 61,499 hours, 22,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1L INDICATED OPEN ON TOUCHDOWN.  NO HISTORY ON DOOR 1L. CHECKED DOOR SWITCH ADJUSTMENT FOUND OK. LATCH ENGAGES PROPERLY. CLOSED AND OPENED DOOR SEVERAL TIMES. DOOR WARNING LIGHT OPS CKS OK EVERYTIME. PER AMM 52-71-11 OK FOR SERVICE.
